Kronecker-Ausdruck und Kreisverfahren der Limitierungstheorie.

Karl Zeller; Werner Meyer-König

Mathematische Zeitschrift (1970)

  • Volume: 114, page 300-302
  • ISSN: 0025-5874; 1432-1823

How to cite


Zeller, Karl, and Meyer-König, Werner. "Kronecker-Ausdruck und Kreisverfahren der Limitierungstheorie.." Mathematische Zeitschrift 114 (1970): 300-302. <>.

author = {Zeller, Karl, Meyer-König, Werner},
journal = {Mathematische Zeitschrift},
keywords = {series, sequences},
pages = {300-302},
title = {Kronecker-Ausdruck und Kreisverfahren der Limitierungstheorie.},
url = {},
volume = {114},
year = {1970},

AU - Zeller, Karl
AU - Meyer-König, Werner
TI - Kronecker-Ausdruck und Kreisverfahren der Limitierungstheorie.
JO - Mathematische Zeitschrift
PY - 1970
VL - 114
SP - 300
EP - 302
KW - series, sequences
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.